# SDR UALA2012100205580

- Difficulty date: October 1, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,717 hours, 22,803 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1453
- Part serial: 44
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESS EICAS AFTER ENGINE START.  REPLACED LOW OIL PRESS SWITCH PER MM 79-33-01 LEAK CHECK RUN PER JRH.
